TITLE

Perturbed partial functional fractional order differential equations with infinite delay

AUTHOR(S)
Benchohra, Mouffak; Hellal, Mohamed
PUB. DATE
June 2013
SOURCE
Journal of Advanced Research in Dynamical & Control Systems;2013, Vol. 5 Issue 2, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we provide sufficient conditions for the existence of solutions of perturbed partial hyperbolic differential equations of fractional order with infinite delay. Our results will be obtained using suitable fixed point theorems.
ACCESSION #
88110225

 

Share

Read the Article

Courtesy of NEW JERSEY STATE LIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics